Multiple Lyapunov functions approach to observer-based H∞ control for switched systems

International Journal of Systems Science, Volume 44, Issue 5, 2013, Pages 812-819.

Cited by: 12|Views2
WOS SCOPUS

Abstract:

This article investigates the issue of H∞ control for a class of continuous-time switched Lipschitz nonlinear systems. None of the individual subsystems is assumed to be stabilisable with H∞ disturbance attenuation. Based on a generalised multiple Lyapunov functions (GMLFs) approach, which removes the nonincreasing requirement at switchin...More

Code:

Data:

Get fulltext within 24h
Bibtex
Your rating :
0

 

Tags
Comments